I've been using Lotrimin to treat athlete's foot for a little over a week. The itching and redness have gotten better, but there is now a very painful circular area on the bottom of my foot that feels like a blister, but isn't swollen. Any suggestions?
Yes, they can...
"Lotrimin side effects
Side effects cannot be anticipated. If any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue using Lotrimin.
Side effects may include:
Blistering, burning, hives, irritated skin, itching, peeling, reddened skin, stinging, swelling due to fluid retention
Side effects of clotrimazole vaginal preparations may include:
Abdominal/stomach cramps/pain, burning/irritation of penis of sexual partner, headache, pain during sexual intercourse, skin rash, hives, vaginal burning, vaginal irritation, vaginal itching, vaginal soreness during sexual intercourse "
Read more: https://www.drugs.com/cdi/lotrimin.html
I hope this helps you
- Lotrimin Information for Consumers
- Lotrimin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotrimin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 1 answer
Posted 10 Sep 2013 • 1 answer
Absorbine Athletes Foot - I've had this for 2 weeks and thought the tenactin and vinegar soaks were?
Posted 28 Dec 2013 • 1 answer
Lotrimin AF Powder Spray - After spraying this on your feet, do you need to put socks on to keep the
Posted 2 Sep 2016 • 0 answers
Posted 10 Aug 2017 • 1 answer